# SDR ASAA2018030723781

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 10,097 hours, 3,397 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Location: Spcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED. ACFT GROUNDED.  ELEC POWER PANEL SHOW SPCU FAULT.  CYCLED SPCU CIRCUIT BREAKERS, AND FAULT CLEARED.  PERFORMED AN OPS TEST OF THE SPCU IAW AMM 24-34-00. NO FAULT NOTED. HAS NO OTHER RECENT HISTORY.
